Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Has severe dry, rough, skin patches along with boils on limbs. Overcoming the allergy?

Hello Doctor, My 30 month old son has developed a severe dry, rough, skin patches along with boil like developments on his legs and arms. He has dry skin in general which is rough and bumpy all over. A consultation with a skin specialist suggested that he has developed allergy toward mosquito bites which may last for upto when he is 11 yrs of age. He was prescribed Atarax drops and Fudic BNF cream. I ve 2 questions: 1. Fudic BNF although is temporarily drying up the boils ( constant scratching flares them up again) , the rash is not going. So should I continue with the day course, or get another suggestion. 2. Is there a way to make sure that he overcomes this allergy with some dietary supllements. Thanks, Annu
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Allergist and Immunologist 's  Response
Hello Annu,
Your son may have dry skin that could be eczema but the boils is secondary to infections with a common skin bug called staph aureus. If there are any boils actively bursting, a pus c/s or swab will identify the mechanism.
Antibacterial creams such as Fucidin are helpful against such bacteria and Mupirocin cream 2% nasal oitment to eradicate carriage and chlorhexidine soap to wash the whole body is recommended. Please get in touch with your doctor to see if this is feasible.
Children's skin are sensitive to insect bites, and the same cream will help (Fucidin).
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor